MAUDE Adverse Event Report: ZIMMER DENTAL ABUT,ZIR,ANG,4.5MM,6.0MM,; DENTAL ABUTMENT

ZIMMER DENTAL ABUT,ZIR,ANG,4.5MM,6.0MM,; DENTAL ABUTMENT
Model Number ZRA461A
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported loosening in the crown.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4) the following sections have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer h1: type of report, follow-up number h2: follow up type h3: device evaluated by manufacturer: change ¿no' to 'yes' h6: evaluation codes h10: additional narrative one abut, zir, ang,4.5mm,6.0mm, (zra461a) and crown were returned for investigation.Visual evaluation of the as returned products identified fracture around the ceramic portion of one abutment.The abutment presented signs of wear/use and the crowns was detached.Functional testing was not performed due to the nature of the device and events.No pre-existing conditions were noted.The reported devices had been placed on tooth 35 & 36 (fdi) for an unknown amount of time.Device history record (dhr) review for the lot (2020110414) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2020110414) for similar events (complaint category keywords: loosening & fracture) and 1 other complaint was identified.October post market trending was reviewed and there were no actionable events or corrective actions for the reported events or products.Therefore, based on the available information, device malfunction did occur for one abutment and fracture was confirmed.However, no malfunction was identified for the other abutment and loosening could not be verified as the exact details of event were unknown/nonverifiable.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
ABUT,ZIR,ANG,4.5MM,6.0MM,
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12407630
Report Number0002023141-2021-02392
Device Sequence Number5292700
Product Code NHA
UDI-Device Identifier00889024021549
UDI-Public(01)00889024021549(17)991231(10)2020110414
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083474
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberZRA461A
Device Catalogue NumberZRA461A
Device Lot Number2020110414
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer12/02/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale